# SDR RAIA00406016

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 17,212 hours, 18,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5476 - STL- LANDING GEAR HANDLE WILL NOT MOVE TO UP POSITION.  MAINTENANCE ADJUSTED LEFT MAIN LANDING GEAR WOW SWITCH.
